# SDR SWAA2022072530518

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC WALK: PAX COMP. R-2 DOOR SLIDE SKIRT HITTING THRESHOLD (WHEN OPENING/CLOSING DOOR) / [01] PAX COMP.R2 DOOR SLIDE SKIRT HITTING THRESHOLD WHEN OPENING AND CLOSING WILL BE ACCOMPLISHED ON MT 725-61-06;TTG8Q00DMZFW;[02] VERIFIED AND INSPECTED STEP#1.
